# SDR QXEA200800439

- Difficulty date: April 13, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 16,284 hours, 16,310 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Former
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK SEVERAL GOUGES ON OTBD SIDE OF LT LEADING EDGE FORMER AT APPROX STA YW 48.  BLENDED GOUGES AND PREPPED AND PRIMED SURFACE IAW Q400 SRM 51-14-00 STEP 1-5.B4C.
